Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Sets of independent postulates for the algebra of logic


Author: Edward V. Huntington
Journal: Trans. Amer. Math. Soc. 5 (1904), 288-309
MSC: Primary 03G05
Erratum: Trans. Amer. Math. Soc. 5 (1904), 552.
MathSciNet review: 1500675
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03G05

Retrieve articles in all journals with MSC: 03G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1904-1500675-4
PII: S 0002-9947(1904)1500675-4
Article copyright: © Copyright 1904 American Mathematical Society